It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-29-2013, 08:21 PM   #1
Newbie
(female)
 
xnatillyx's Avatar
 
Join Date: Jan 2013
Location: staffordshire , uk
Posts: 1
xnatillyx HB User
Unhappy need help and advice

This is my first post , its late at night in the uk and i cant go to my doctor till tomorrow so i have no one else to turn to. Sorry for the long post.
On wednesday i started taking multivitamin pills which i took until saturday , i don't know if it is the cause to my problems but it started after taking them. On saturday i suffered blood after pooing when i wiped. That was the last poo , all sunday and monday until 6am i suffered constipation and was unable to poo leaving me upset and uncomfortable. It was contstantly on my mind. I couldnt sleep that night and was panicking. Finally on monday morning around 6am i did a poo it stung bad and there was more blood.
After that my bum stung and i felt uncomfortable but i managed some sleep that afternoon. However since then the blood has stopped , ive had no constipation and i did several poos that day. I think im fine that end but now im experiencing another issue. That night i felt pressure on my bladder and needed to pee every 30 mins. No burning and im peeing a normal amount but i cant stop. I couldnt sleep until 6am and i suffered butterflies in my stomach and i couldnt keep still , i was panicking. All tuesday i felt some pressure but its worse at night , i cant stop weeing. It wont get off my mind and i cant sleep again. Theres a constant pressure on my bladder. I dont know whats causing these problems and i want to be back to normal.
Its been hell since saturday night , its affecting my sleep , health and sanity. I just need someone to talk to. I dont know if its the tablets that caused this , an infection or its some side effect of my pcos. It feels like its never going to end.

 
Sponsors Lightbulb
   
Old 01-29-2013, 08:53 PM   #2
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: Chester, VA
Posts: 1,745
noevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB Usernoevr HB User
Re: need help and advice

Hi did these vitamins have iron in them? They could have constipated you and you could have developed a small hemmoirds no big deal. As far as urinating its may be from the anxiety over the blood or you could have a bladder infection which is fixable with antibiotics plz don't take cipro or levaquin read the black box warnings on those, they can have bad side effects. Let us know what happens cathy

 
Old 02-07-2013, 03:09 PM   #3
Junior Member
(male)
 
Join Date: Feb 2013
Posts: 11
FitnessNut HB User
Re: need help and advice

Bloody stool is never something you should just dismiss. See your Doctor

 
Closed Thread

Tags
bladder, constipation, insomnia



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!